Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Approximation and Schoenflies extension of $ C\sp{m}$-diffeomorphisms $ (m\geq 0)$


Author: Jerome L. Paul
Journal: Trans. Amer. Math. Soc. 130 (1968), 298-321
MSC: Primary 54.60; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0220259-X
MathSciNet review: 0220259
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59-65. MR 0117693 (22:8469)
  • [2] M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 0117695 (22:8470b)
  • [3] W. Huebsch and M. Morse, An explicit solution of the Schoenflies extension problem, J. Math. Soc. Japan 12 (1960), 271-289. MR 0206928 (34:6744)
  • [4] M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 0133812 (24:A3637)
  • [5] M. Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113-115. MR 0117694 (22:8470a)
  • [6] W. Huebsch and M. Morse, Analytic diffeomorphisms approximating $ {C^m}$-diffeomorphisms, Rend. Circ. Mat. Palermo Sect. II 11 (1962), 1-22.
  • [7] J. Hocking and G. Young, Topology, Addison-Wesley, Reading, Mass., 1961. MR 0125557 (23:A2857)
  • [8] W. Huebsch and M. Morse, Schoenflies extensions without interior differential singularities, Ann. of Math. 76 (1962), 18-54. MR 0146847 (26:4366)
  • [9] J. Munkres, Obstructions to the smoothing of piecewise differentiable homeomorphisms, Ann. of Math. 72 (1960), 521-554. MR 0121804 (22:12534)
  • [10] J. Stallings, The piecewise linear structure of euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481-488. MR 0149457 (26:6945)
  • [11] E. H. Connell, Approximating stable homeomorphisms by piece-wise linear ones, Ann. of Math. 18 (1963), 326-338. MR 0154289 (27:4238)
  • [12] R. M. Bing, Stable homeomorphisms on $ {E^5}$ can be approximated by piecewise linear ones, Abstract 607-16, Notices Amer. Math. Soc. 10 (1963), 666.
  • [13] W. Huebsch and M. Morse, The dependence of the Schoenflies extension on an accessory parameter, J. Analyse Math. 8 (1960-1961), 209-271. MR 0145547 (26:3078)
  • [14] J. Paul, Approximation and Schoenflies extension of $ {C^m}$-diffeomorphisms $ (m \geqq 0)$, Ph.D. Thesis, Western Reserve Univ., Cleveland, Ohio, 1965.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.60, 57.00

Retrieve articles in all journals with MSC: 54.60, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0220259-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society